# SDR MASA2015053112119

- Difficulty date: May 31, 2015
- Submitted: May 31, 2015
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 14,258 hours, 14,227 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Low Pressure
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT FIRE EXTINGUISHER LOW.  REPLACED FIRE EXTINGUISHER.
